# SDR USAA040009

- Difficulty date: January 25, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER WITH 5 INCH CORROSION, S25L AT STATION 356 VERTICLE LEG OF STRINGER.  CORROSION LEVEL 2, TASK NR C53-201-01.  REMOVED STRINGER DAMAGE, INSTALLED SPLICE SECTION PER EA 77521.  (M)
